# SDR CA140515005

- Difficulty date: May 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 35,207 hours
- Engine: Pwa PW123
- System (JASC): 7530 · Compressor Bleed Control
- Part: Servo Valve
- Part number: 311864201
- Condition: Failed
- Location: Compressor
- Part time: 19,422 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON THE TAKEOFF ROLL CREW WERE SETTING POWER FOR 90 PERCENT.  RT WAS COMING UP TOWARDS 90 AS NR 1 WAS ALREADY AT 95 PERCENT.  AS CREW WAS STARTING TO RETARD THE POWER LEVER ON THE NR 1, THE TORQUE CONTINUED TO CLIMB TO 115 PERCENT.  CREW REDUCED THE POWER LEVER TO IDLE, CALLED MOC AND RETURNED TO THE GATE. THE HIGHEST THE CREW SAW WAS 115 PERCENT AND THEY ARE FAIRLY CONFIDENT THAT WAS AS HIGH AS IT GOT, BECAUSE THEY WERE PULLING BACK THE POWER AS IT WAS CLIMBING SO THEY WERE PAYING PRETTY GOOD ATTENTION TO THAT VALUE.  DURING MAINTENANCE TROUBLESHOOT THE FDR DATA WAS ANALYIZED.  THE HIGHEST TORQUE RECORDED AT THE TIME OF THE EVENT WAS 106.9 PERCNET.  THE NR 1 ENG- FIM SURGE NEAR TAKEOFF POWER PROCEDURE CARRIED OUT. INTERCOMPRESSOR BLEED VALVE SERVO REPLACED AND FUNCTION CHECKED IAW 72-01-30. CHECKED SERVICEABLE.
